# SDR C2XA04IA029

- Difficulty date: March 9, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

CREW REPORTED THAT THE CARGO SMOKE WARNING INDICATION ILLUMINATED DURING FLIGHT.  THE CREW ELECTED TO DISCHARGE THE CARGO BAY FIRE BOTTLES AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO EVIDENCE OF SMOKE OR FIRE.  THE SMOKE DETECTION SYSTEM WAS TESTED, THE FIRE BOTTLES WERE REPLACED, AND THE DISCREPANCY CLEARED.
